Some Results on the Non-Commutative Neutrix Product of Distributions
No Thumbnail Available
Date
2009
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
It is proved that the non-commutative neutrix product of the distributions x-r and xslnq|x| exists and [image omitted] for r, q=1, 2, , s=0,1,2, and r-s1.
Description
Tas, Kenan/0000-0001-8173-453X
ORCID
Keywords
Distribution, Delta-Function, Neutrix, Neutrix Limit, Neutrix Product
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Fisher, B., Taş, K. (2009). Some results on the non-commutative neutrix product of distributions. Integral Transforms & Special Functions, 20(1), 35-44. http://dx.doi.org/10.1080/10652460802379368
WoS Q
Q2
Scopus Q
Q3

OpenCitations Citation Count
1
Source
Volume
20
Issue
1
Start Page
35
End Page
44
PlumX Metrics
Citations
CrossRef : 1
Scopus : 2
Captures
Mendeley Readers : 2
SCOPUS™ Citations
2
checked on Nov 29, 2025
Web of Science™ Citations
1
checked on Nov 29, 2025
Page Views
2
checked on Nov 29, 2025
Google Scholar™

OpenAlex FWCI
0.87543471
Sustainable Development Goals
5
GENDER EQUALITY

9
INDUSTRY, INNOVATION AND INFRASTRUCTURE

10
REDUCED INEQUALITIES
